# SDR DALA2024031403353

- Difficulty date: February 21, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 74,228 hours, 29,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0243585) PASSENGER COMPARTMENT FLOOR STRUCTURE, BEAM STA 344 CENTER SECTION WITH CORROSION EVIDENCE. PASSENGER COMPARTMENT FLOOR STRUCTURE, BEAM STA 344 CENTER SECTION WAS RENPLACED I.A.W TO B737-800 SRM 51-40-02-0G.
